Asymptotic analysis of random matrices with external source and a family of algebraic curves

Research output: Contribution to journalArticle

18 Scopus citations

Abstract

We present a set of conditions which, if satisfied, provide for a complete asymptotic analysis of random matrices with a source term containing two distinct eigenvalues. These conditions are shown to be equivalent to the existence of a particular algebraic curve. For the case of a quartic external field, the curve in question is proven to exist, yielding precise asymptotic information about the limiting mean density of eigenvalues, as well as bulk and edge universality.

Original languageEnglish (US)
Article number002
Pages (from-to)1547-1571
Number of pages25
JournalNonlinearity
Volume20
Issue number7
DOIs
StatePublished - Jul 1 2007

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Asymptotic analysis of random matrices with external source and a family of algebraic curves'. Together they form a unique fingerprint.

  • Cite this